# SDR UALA2011091204933

- Difficulty date: September 12, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 68,645 hours, 25,798 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Leaking
- Location: Rudder
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLAP MALFUNCTION ON APPROACH INTO LAX.  HYD FLUID LEAKING FROM LOWER RUDDER AREA.  WIPED AREA CLEAN.  PRESSURIZED HYDRAULICS AND OPERATED RUDDER NUMEROUS TIMES-NO ACTIVE LEAKS AT THIS TIME.  HYD QTY GOOD.  AREA NEEDS TO BE RECHECKED WITHIN 75 FLT HOURS.  RECHECKED AREA AS REQUIRED .
